# SDR DXTA2024102100877

- Difficulty date: October 16, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N623QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0247
- Aircraft time: 5,022 hours, 3,291 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: No Discrepancy
- Location: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL STABILIZER: BIRDSTRIKE AT THE TOP OF THE VERTICLE STAB.  BECAUSE OF THE LOCATION WE ARE UNABLE TO EVALUATE IF ANY DANAGE HAS OCCURRED. CORRECTIVE ACTION; COMPLIED WITH UNSCHEDULED BIRD STRIKE INSPECTION, NO BIRDS STRIKES OR OTHER DISCREPANCIES NOTED AT THIS TIME. WORK PERFORMED IAW CESSNA CE-680A AMM 5-50-00.
